# SDR HEEA078563

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,165 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Tube
- Part number: 407040627101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TUBE HAS WORN SPOTS.
